71712members
376148posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Radiotherapy and bisphosphonates by IV

4 REPLIES 4
Nuthatch
Member

Re: Radiotherapy and bisphosphonates by IV

Hi MrsMeow
Sorry to hear about your energy levels being low ☹️. Are you able to get much rest in the week? Hoping you can take advantage of the weekend at least. Yes, I’ll be having infusions 6 monthly too. I live close to the hospital so it’s not difficult to do rads and infusion at the same time. It’s a completely different situation if you’re having to go in opposite directions and I can see that would be just too stressy, with traffic and timings, plus appointments running late. Much better for you to keep them separate. Keep in touch and let me know how you get in with the infusion. And hoping your achiness subsides. X
MrsMeow
Member

Re: Radiotherapy and bisphosphonates by IV

Wow Nuthatch well done on getting that one out of the way - are you the same as me that it will be 6 monthly so you wont have to think about it for a while. Am impressed at you taking it on with rads too - and pleased you have not felt too rough - good news! Mine will now be the week after I finish rads so fingers crossed I wont be too fluey too. Am having a bit of a wobble tonight as have really sore achey legs and feet after finishing chemo and thought I would be flying into rads with loads of energy - I had more energy on chemo - not sure what is going on but really hope it disappears soon as it's bringing my positive vibe down - a lot. Hope you are having a good evening and resting up with your 'weekend off'! x
Nuthatch
Member

Re: Radiotherapy and bisphosphonates by IV

Thanks MrsMeow
Well my first infusion has been done and it was fine! It was in the same hospital as the rads, with rads at 8.10, and infusion at 9.30. Was warned about flu-like symptoms so was a bit worried about being shivery and not being able to keep still for rads. But it was fine! Felt slightly achey in the evening and expected it might kick in the next day - but nothing happened! So it has all been fine. On the chewy calcium tablets now.
Hope yours goes smoothly. Let me know how you get on! Seems like the flu part doesn’t always happen. X
MrsMeow
Member

Re: Radiotherapy and bisphosphonates by IV

Hi Nuthatch - I was called for the infusion originally for the day before my rads finished - and have been told to reschedule for the week after they finish - but I think this is mainly because my rads are so far away as is the hospital I would have the infusion (in a different direction!) - I didn't get the feeling that it would be a problem clinically more practically. However my onc said to expect to feel very rough and fluey for 24 hours around the infusion so it sounds like that would be very difficult to get to rads whilst that is going on - so am glad has been rescheduled Hope this helps MrsMeow x
Nuthatch
Member

Radiotherapy and bisphosphonates by IV

Hello

I’m part way through my radiotherapy treatment (7/15 sessions done), and I’m due to have a bisphosphonates infusion on Monday. Has anyone else had this combo simultaneously? I’m assuming it’ll be fine, but would be interested to hear of other people’s experiences.
(Double mastectomy in October; on anastrozole now; radiotherapy currently; bisphosphonates on Monday)

Thank you! This forum is just brilliant. Xx